Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Symmetric integro-differential-boundary problems


Author: Hyman J. Zimmerberg
Journal: Trans. Amer. Math. Soc. 188 (1974), 407-417
MSC: Primary 45J05
MathSciNet review: 0338717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions for a linear vector integro-differential-boundary problem to be symmetric (selfadjoint) are developed, and then applied to obtain canonical forms of such symmetric problems. Moreover, the formulation of the integro-boundary conditions herein yields a simplification of one of the conditions for selfadjointness of a differential-boundary operator previously announced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45J05

Retrieve articles in all journals with MSC: 45J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0338717-9
PII: S 0002-9947(1974)0338717-9
Keywords: Adjoint, boundary value problem, canonical form, differential system, integro-boundary condition, integro-differential-boundary problem, linear, operator, selfadjoint, symmetric
Article copyright: © Copyright 1974 American Mathematical Society